AFRIKA STATISTIKA

Théorie des Probabilités et Statistiques Mathématiques
et domaines connexes



Journal contents / Contenu du Journal

Volume 11, Numéro 2, Année 2016

Gane Samb LO,Harouna SANGARE,Cheikhna Hamallah NDIAYE,
A Review on asymptotic normality of sums of associated random variables, pp. 855-867
DOI : http://dx.doi.org/10.16929/as/2016.855.79
ABSTRACT
Asbtract manquant
Citer cet article
Gane Samb LO,Harouna SANGARE,Cheikhna Hamallah NDIAYE, (2016). A Review on asymptotic normality of sums of associated random variables. Afrika Statistika . Volume 11(2), pp 855-867
Doi : http://dx.doi.org/10.16929/as/2016.855.79













JAS
JAS



ok